# SDR EISA99141

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1030875
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT MLG LIGHT (RED AND GREEN) CAME ON AT SAME TIME (FALSE INDICATOR) MLG UP AND LOCKED.  ADJUSTED F/M MLG TARGET PLATE TO UPLOCK SWITCH.  CYCLED UPLOCK MECHANISM.  OPS CHECK GOOD.  (M)
